MAUDE Adverse Event Report: KATECHO, INC. PADPRO:AD;RTRANS EL/LW,PRE-CON; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

KATECHO, INC. PADPRO:AD;RTRANS EL/LW,PRE-CON; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 2001M-PC
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 07/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The sales representative reported on behalf of the customer that the 2001m-pc, padpro:ad;rtrans el/lw,pre-con, quantity of 3, were being used during a defibrillation due to cardiac arrest on (b)(6) 2022 when it was reported, ¿the padpro electrodes did not stick properly to the patient, why they had to be changed several times and delayed the defib.¿ further assessment questioning found that 3 pads were used on the same patient.There was no report of injury or prolonged hospitalization for the patient; however, the user did report that the scenario was ¿life threatening¿ because the pads did not work during a cardiac arrest defibrillation.This report is being raised on the basis of injury due to report of life-threatening scenario where pads did not stick to patient during use.
 
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Additional Manufacturer Narrative
The device is not being returned and no photographic evidence was provided.Therefore, a device malfunction cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised to ensure that the patient¿s skin is clean and dry, clipping excess hair.Remove any substance from the skin (e.G., lotions, oils, etc.).1) tear open the pouch; 2) using the extended tab of the release liner, remove the release liner from the multifunction electrodes to expose conductive and adhesive areas.(arrow indicates peel location).This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the 2001m-pc, padpro:ad;rtrans el/lw,pre-con, quantity of 3, were being used during a defibrillation due to cardiac arrest on 5jul22 when it was reported, ¿the padpro electrodes did not stick properly to the patient, why they had to be changed several times and delayed the defib.¿.Further assessment questioning found that 3 pads were used on the same patient.There was no report of injury or prolonged hospitalization for the patient; however, the user did report that the scenario was ¿life threatening¿ because the pads did not work during a cardiac arrest defibrillation.This report is being raised on the basis of injury due to report of life-threatening scenario where pads did not stick to patient during use.

Brand Name
PADPRO:AD;RTRANS EL/LW,PRE-CON
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
KATECHO, INC.
4020 gannett avenue.
des moines IA 50321
Manufacturer (Section G)
KATECHO, INC.
4020 gannett avenue.
des moines IA 50321
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key15321192
Report Number1320894-2022-00186
Device Sequence Number5888826
Product Code MKJ
UDI-Device Identifier10653405042594
UDI-Public(01)10653405042594(17)250425(10)Y04252209
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K014209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/25/2025
Device Model Number2001M-PC
Device Catalogue Number2001M-PC
Device Lot NumberY04252209
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2022
Supplement Date Received by Manufacturer09/14/2022
Initial Report FDA Received Date08/30/2022
Supplement Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown
Patient EthnicityNon Hispanic